Accessibility navigation

Quasi Kronecker products and a determinant formula

Hilberdink, T. (2018) Quasi Kronecker products and a determinant formula. Linear Algebra and its Applications, 87 (102). pp. 87-102. ISSN 0024-3795

Text - Accepted Version
· Available under License Creative Commons Attribution Non-commercial No Derivatives.
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.laa.2017.09.011


We introduce an extension of the Kronecker product for matrices which retains many of the properties of the usual Kronecker product. As an application we study matrices over divisor-closed sets with multiplicative entries, and show how these are quasi Kronecker products over the primes of simpler matrices. In particular this gives a formula for the determinant of such matrices which combines and generalizes a number of previous results on Smith type determinants.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:72527


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation